# SDR IPXA2025092009730

- Difficulty date: September 4, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: A5341047000000
- Part serial: TAG161455A
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C PACKS CONICAL BELLCRANK BRACKET CRACKED.  REMOVED BRACKET AT STR-RT A/C PACKS IAW SRM 5I-40-21. INSTALLED NEW BRACKET IAW A300-600 SRM 51-40-21.
